# SDR CALA0100843

- Difficulty date: September 8, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N14810
- Make and model: Doug DC-9-82
- Aircraft serial: 49264
- Aircraft time: 49,562 hours, 23,939 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EXTERNAL FUSELAGE SKIN HAD TWO SHEARED FASTENERS AT FS 1183 WITH CORROSION ON INSIDE. THE DOUBLER WAS REMOVED AND REPLACED IAW SRM 51-10-4, 51-30-5, 51-30-2, ECRA 5330-03100, AND EA 9-5332-2-A924.
